Interval valued L-fuzzy cosets of nearrings and isomorphism theorems

Kuncham, Syam Prasad and Jagadeesha, B and Kedukodi, Babushri Srinivas (2016) Interval valued L-fuzzy cosets of nearrings and isomorphism theorems. Afrika Matematika (Springer), 27 (3). pp. 393-408. ISSN 1012-9405

[img] PDF
Afrika math.pdf - Published Version
Restricted to Registered users only

Download (533kB) | Request a copy
Official URL: http://link.springer.com/article/10.1007/s13370-01...

Abstract

In this paper, we study homomorphic images of interval valued L-fuzzy ideals of a nearring. If f : N1 ! N2 is an onto nearring homomorphism and μˆ is an interval valued L-fuzzy ideal of N2 then we prove that f −1(μˆ) is an interval valued L-fuzzy ideal of N1. If μˆ is an interval valued L-fuzzy ideal of N1 then we show that f (μˆ) is an interval valued Lfuzzy ideal of N2 whenever μˆ is invariant under f and interval valued t-norm is idempotent. Finally, we define interval valued L-fuzzy cosets and prove isomorphism theorems.

Item Type: Article
Uncontrolled Keywords: Nearring · Ideal · Coset · t-norm · t-conorm
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 30 May 2015 11:42
Last Modified: 14 Oct 2016 16:03
URI: http://eprints.manipal.edu/id/eprint/142868

Actions (login required)

View Item View Item